RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Poborchi, Sergei Vsevolodovich

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 8

Number of views:
This page:473
Abstract pages:3652
Full texts:938
References:254
Professor
Doctor of physico-mathematical sciences
Birth date: 16.05.1949
E-mail: ,
Keywords: Sobolev spaces, imbedding and extension theorems.
UDC: 517.518.22

Subject:

Mathematics.

   
Main publications:
  • Differentiable functions on bad domains. World Scientific 1997.
  • Imbedding and extension theorems for functions on Non-Lipschitz domains. SPb St. Univ. Publishing House, 2006.

http://www.mathnet.ru/eng/person26515
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/207633

Publications in Math-Net.Ru
2013
1. A. I. Nazarov, S. V. Poborchi, “On conditions of validity of the Poincaré inequality”, Zap. Nauchn. Sem. POMI, 410 (2013),  104–109  mathnet  mathscinet; J. Math. Sci. (N. Y.), 195:1 (2013), 61–63  scopus
2012
2. S. V. Poborchi, “Unique solvability of the Dirichlet problem for the equation $\Delta_p u=0$ in the exterior of a paraboloid”, Algebra i Analiz, 24:3 (2012),  172–198  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 24:3 (2013), 493–512  isi  elib  scopus
2008
3. V. G. Maz'ya, S. V. Poborchiĭ, “On solvability of the Neumann problem in domains with peak”, Algebra i Analiz, 20:5 (2008),  109–154  mathnet  mathscinet  zmath; St. Petersburg Math. J., 20:5 (2009), 757–790  isi
2006
4. V. G. Maz'ya, S. V. Poborchi, “Imbedding theorems for Sobolev spaces on domains with peak and on Hölder domains”, Algebra i Analiz, 18:4 (2006),  95–126  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 18:4 (2007), 583–605
1999
5. V. G. Maz'ya, Yu. V. Netrusov, S. V. Poborchi, “Boundary values of functions from Sobolev spaces in some non-Lipschitzian domains”, Algebra i Analiz, 11:1 (1999),  141–170  mathnet  mathscinet  zmath; St. Petersburg Math. J., 11:1 (2000), 107–128
1989
6. V. G. Maz'ya, S. V. Poborchi, “Traces of the functions of S. L. Sobolev spaces on small and large components of a boundary”, Mat. Zametki, 45:4 (1989),  69–77  mathnet  mathscinet  zmath; Math. Notes, 45:4 (1989), 312–317  isi
7. V. G. Maz'ya, S. V. Poborchi, “Traces of functions with summable gradient in a domain with a peak summit on the boundary”, Mat. Zametki, 45:1 (1989),  57–65  mathnet  mathscinet  zmath; Math. Notes, 45:1 (1989), 39–44  isi
1984
8. V. G. Maz'ya, S. V. Poborchi, “Extension of functions belonging to S. L. Sobolev spaces into the exterior of a domain with a cusp on the boundary”, Dokl. Akad. Nauk SSSR, 275:5 (1984),  1066–1069  mathnet  mathscinet  zmath

2008
9. M. S. Agranovich, Yu. D. Burago, B. R. Vainberg, M. I. Vishik, S. G. Gindikin, V. A. Kondrat'ev, V. P. Maslov, S. V. Poborchi, Yu. G. Reshetnyak, V. P. Khavin, M. A. Shubin, “Vladimir Gilelevich Maz'ya (to his 70th brithday)”, Uspekhi Mat. Nauk, 63:1(379) (2008),  183–189  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:1 (2008), 189–196  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019